# SDR 04FDEA02839

- Difficulty date: September 28, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- Aircraft time: 51,454 hours, 39,746 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Beam
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSER COMPLY WITH EA NR 7-5710-82041 WINGS, LEFT MLG SUPPORT BEAM CORROSION AT FLAP TRACK MOUNT.  BFM U COMPLIED WITH EA7-5710-82041 REAMED HOLE, FLAP PEENED AREA , INSTALLED REPAIR BUSHING AND WASHER ENT BY: 497236 RPT BY: 497236.
